# SDR CHQA201100406

- Difficulty date: October 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 25,213 hours, 21,094 cycles
- Engine: Allsn AE3007A
- Engine time: 24,441 hours, 19,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 14521956001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AROUND THE NUT PLATES OF THE SERVICE DOOR LOWER FRAME ON THE "U" PROFILE.  MAINTENANCE BLENDED THE SERVICE DOOR LOWER FRAME IN ACCORDANCE WITH ETD2011-145-106650. A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT IN ACCORDANCE WITH NDI MANUAL, INTRODUCTION, WITH NO CRACKS FOUND.
